# SDR QXEA2018082000294

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,150 hours, 43,251 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Storage Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE AFT JUMPSEAT LEFT OF CENTER UNDERSEAT EMERGENCY STOWAGE DOOR DOES NOT SPRING COMPLETELY CLOSED.  REMOVED FROM SERVICE. CLEANED AND LUBED THE STOWAGE DOOR SPRING.  DOOR CLOSES NORMALLY WITHOUT ASSISTANCE. RETURNED TO SERVICE. NO PARTS REPLACED.
